# SDR ABXA9600103

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910051501
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT WING TRIM TAB DENTED.  REPLACED TRIM TAB IAW DC-9 MM 27-10-5.
